15 Mar 2010
They do use this medication for dental infections, however, you should NOT drink on it, it will make you extemely sick to your stomach if you do. If the dentist did not prescribe this for you and you just have it lying around, I would ask for another antibiotic, but, if he/she did, then take it. It can leave a really nasty taste in your mouth and I am serious, DON'T drink on it.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 25 Aug 2009
When can I start taking the medication. This is for a dental problem
1 answer • 3 Jul 2013
1 answer • 2 Jun 2014
I'm taking metronidazole to treat a dental infection. It says to take with food but can hardly eat!?
... Will they still work? Not as well or will it be harmful of taken on a virtually empty stomach?
1 answer • 26 Nov 2015